# SDR MASA200300486

- Difficulty date: December 12, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 12,287 hours, 9,360 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 6231 SAT, RETURNED TO FIELD.  LANDING GEAR DISAGREE MESSAGE AFTER TAKEOFF.  A/C FERRIED TO PHX FOR MX 12/12/2003.  MX COULD NOT DUPLICATE DISCREPANCY.  NO PARTS USED.
